Publications in Scientific Journals:

S. Källblad:
"Risk- and ambiguity-averse portfolio optimization with quasiconcave utility functionals";
Finance and Stochastics, April, Volume 21 (2017), Issue 2; 397 - 425.

English abstract:
Motivated by recent axiomatic developments, we study the risk- and ambiguity-averse investment problem where trading takes place in continuous time over a fixed finite horizon and terminal payoffs are evaluated according to criteria defined in terms of quasiconcave utility functionals. We extend to the present setting certain existence and duality results established for so-called variational preferences by Schied (Finance Stoch. 11:107-129, 2007). The results are proved by building on existing results for the classical utility maximization problem, combined with a careful analysis of the involved quasiconvex and semicontinuous functions.

Model uncertainty Ambiguity aversion Quasiconvex risk measures Optimal investment Robust portfolio selection Duality theory

"Official" electronic version of the publication (accessed through its Digital Object Identifier - DOI)

Electronic version of the publication:

Created from the Publication Database of the Vienna University of Technology.